News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: Bleeding and right side pain


 3angels4me - Sat Apr 14, 2007 7:15 pm

I am a 36 year old female and a couple of weeks ago after having intercourse, I had some vaginal bleeding afterwords. This is the first time it ever happened.During intercourse one time I felt a very sharp pain and I thought maybe that was why I was bleeding some. The next time we had sex, there was very, very, very faint bleeding on the toilet paper afterwords, not really even noticeable except I was looking so closely for it. Now I am having pain on the right side, especially my lower back and up to just below my undearm. My stomach is also somewhat hurting. The back pain is always worse when I wake up in the morning. I have been diagnosed with PCOD and also gastritis problems and put on the drug Acifex. I am concerned about the bleeding and back pain, does anyone know what might be going on and if they are related??? Thanks!!!
 Dr. Chan Lowe - Sat Apr 21, 2007 6:42 pm

User avatar You may have strained one of the ligaments similar to spraining your ankle. The bleeding may be from a small tear in the mucosa of your vagina.

If your pain continues or if the bleeding does not improve you should see your gynecologist for an examination.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here